# SDR SWAA2025032406956

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 66,173 hours, 39,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS INTERGRANULAR CORROSION ON INNER SKIN AT AFT LOWER INSPECTION HOLE MEASURING 1.5 X 1.1. <[01]. COMPLIED WITH REMOVAL OF AFT CARGO DOOR IAW AMM 52-31-00. NO SHIMS INSTALLED ON FWD OR AFT DOOR HINGE.; [02] C/W INSTALLATION OF AFT CARGO DOOR PER AMM 52-31-00.
